Symmetrization of a hyperbolic equation
Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 652-659
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_4_a12,
author = {S. E. Zhelezovsky and V. Ph. Kirichenko and V. A. Krys'ko},
title = {Symmetrization of a hyperbolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {652--659},
year = {1989},
volume = {25},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_4_a12/}
}
S. E. Zhelezovsky; V. Ph. Kirichenko; V. A. Krys'ko. Symmetrization of a hyperbolic equation. Differencialʹnye uravneniâ, Tome 25 (1989) no. 4, pp. 652-659. http://geodesic.mathdoc.fr/item/DE_1989_25_4_a12/